# SDR JJBA20150701013

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 32,769 hours, 35,656 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT 100 FT HYD CAUTION LIGHT ILLUMINATED.  UPON LANDING THE NOSE WHEEL STEERING FAILED, THEN LOST ALL HYD QTY FROM NR 2 HYD SYS.  R & R NLG DOWNLOCK ACTUATOR, DOWN PRESS HOSE, BLEED THE NR 2 HYD SYS.
